# SDR USAA2014030300022

- Difficulty date: February 28, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N550UW
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 8,667 hours, 2,980 cycles
- System (JASC): 4990 · APU Oil System
- Part: Tube
- Condition: Leaking
- Location: Apu Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

EXTREME CABIN ODOR DURING START & CLIMB, PAX & CREW COMPLAINED OF ODOR & FELT LIGHT HEADED & NAUSEOUS.    FOUND APU TO BE SOURCE OF ODOR.    REPLACED LEAKING APU OIL COOLER TRANSFER TUBE IAW AMM 49-91-44-400-802-A.  REPLACED APU OIL LUBE MODULE IAW AMM 49-91-45.
